Journal of Symbolic Logic

The Isomorphism Property Versus the Special Model Axiom

Renling Jin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.


This paper answers some questions of D. Ross in [R]. In $\S 1$, we show that some consequences of the $\aleph_0$- or $\aleph_1$-special model axiom in [R] cannot be proved by the $\kappa$-isomorphism property for any cardinal $\kappa$. In $\S 2$, we show that with one exception, the $\aleph_0$-isomorphism property does imply the remaining consequences of the special model axiom in [R]. In $\S 3$, we improve a result in [R] by showing that the $\kappa$-special model axiom is equivalent to the $\aleph_0$-special model axiom plus $\kappa$-saturation.

Article information

J. Symbolic Logic, Volume 57, Issue 3 (1992), 975-987.

First available in Project Euclid: 6 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier



Jin, Renling. The Isomorphism Property Versus the Special Model Axiom. J. Symbolic Logic 57 (1992), no. 3, 975--987.

Export citation